MathSciNet Relay Station
MathSciNet bibliographic data
MR1243822 15A24
Engwerda, Jacob C. On the existence of a positive definite solution of the matrix equation $X+A^{\ssf T}X^{-1}A=I$. Linear Algebra Appl. 194 (1993), 91–108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement